Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A demonstration of the impossibility of a triply asymptotic system of surfaces


Author: L. P. Eisenhart
Journal: Bull. Amer. Math. Soc. 7 (1901), 184-186
DOI: https://doi.org/10.1090/S0002-9904-1901-00782-3
This work is cited by: Bull. Amer. Math. Soc., Volume 7, Number 7 (1901), 303--305
MathSciNet review: 1557780
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00782-3